Home > Uncategorized > Traumatic Intracranial Hemorrhage in the Elderly with AF on Warfarin

Traumatic Intracranial Hemorrhage in the Elderly with AF on Warfarin

A retrospective cohort study of US Veterans attending an anticoagulation clinic (age \ge 75 years, atrial fibrillation, on warfarin) characterized the incidence and risk factors for traumatic intracranial hemorrhage in this group.

There was an almost constant hazard (modest increase with time). The rate was similar across CHA2DS2-VASc scores. The correlates (adjusted) were: dementia, depression, anemia and labile INRs.

 

iche00

 

iche02

 

iche01

Advertisements
  1. No comments yet.
  1. No trackbacks yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: